What is the worst side you've gotten from AAS?

  1. What is the worst side you've gotten from AAS?


    thought this might be interesting to see how different compounds affect ppl.

    what did u run? for how long? what dose? what was the WORST side effect u got from that compound?

    AAS ONLY PLEASE, including Nolva, Clomid, and HCG....i dont care about OTC products


  2. Good idea for a thread.




    All I've had was back pumps so far lol. Can't complain about that too much.

  3. worst sides is from taking 1 test and winny and losing a crap load of hair,If I could go back I would NEVER run that cycle again.
    •   
       


  4. The only side I ever get that is even worth mentioning is the bloat...EXTREME....like someone shoved a water hose up my ass...an AI is a MUST for me.

    holy

  5. Nothing major,just night sweats and insomnia from tren. Well worth it though!

  6. anxiety from eq and tren combo, bad enough where my wife had to intervene and get me off the eq, 1g eq was not worth it, 600mg is PLENTY.

  7. test E 500mg/week with 600mg/week of EQ.....

    cant get a full "rager" while having sex, so i last for like 3 hours (pretty much have to fake it).....horrible side effect because i cant finish while having sex and "not into it".......sex is like a race, the first one finishes wins....and iam losing big time

  8. Quote Originally Posted by holyintellect View Post
    The only side I ever get that is even worth mentioning is the bloat...EXTREME....like someone shoved a water hose up my ass...an AI is a MUST for me.

    holy
    LOL sorry but that visual was great. I too get some bloat from Var.

  9. Ran a few cycles back to back (with basically no PCT) and ended up really shut down, depressed, lost a lot of mass, got fat, ED, etc...that was 8 or so years ago though...

  10. Quote Originally Posted by nephilim666 View Post
    anxiety from eq and tren combo, bad enough where my wife had to intervene and get me off the eq, 1g eq was not worth it, 600mg is PLENTY.
    What makes you think it was the eq and not the tren?

  11. 500 mgs test E wk + 75mg tren eod gave me incredibly high blood pressure and some anxiety. The tren definitely played a huge part as ive used test in the past without problems.

  12. I dont get to many side the worse was emotions on clomid, test bloat is the 2nd worse and the 3rd one is how spacey and how much more add I have on them, I will just be distant for a moment some times.

  13. BAD lethargy, actually my training sucked while I was on. It was really bad. Back full of acne. Painfull acne. Full of inflammation and everything.

    Was using prop and EQ. Never want to hear about EQ anymore.

  14. Huge ass infection!

  15. Quote Originally Posted by brugalou View Post
    Huge ass infection!
    I wonder where you actually pinned...

  16. fina cough, and clomid messes me up acne wise raised liver values but those went back down. and heavy agression when on fina and halotestin at the same time.

  17. Quote Originally Posted by jjohn View Post
    I wonder where you actually pinned...
    A friend of mine actually did it for me that bastard!

  18. HCG is wreaking havoc on my back/bacne..getting bloodwork and seeing a dermatologist for this crap. Test never had this effect on me before, hCG is definitely worse on bacne/acne compared to anything I've ever taken.

  19. Quote Originally Posted by mixedup View Post
    fina cough, and clomid messes me up acne wise raised liver values but those went back down. and heavy agression when on fina and halotestin at the same time.
    fina and halo together? That's pretty badass...Fina alone makes me rage on anything and everything I see...

  20. Quote Originally Posted by brugalou View Post
    A friend of mine actually did it for me that bastard!
    So was your friend pinning you from behind?......

  21. Quote Originally Posted by Zero V View Post
    So was your friend pinning you from behind?......
    That depends on your definition of "pinning"

  22. For me, it was Acne.. On the face specifically.

    I seem to have a handle on this, with short esters, and ED/EOD pinning.

    Also i notice my hair gets "soft".. I don't seem to lose any, and have a full hairline, but the texture changes for sure.. I am sure it is only a matter of time, before that **** falls out

  23. acne,nose bleeds during squats and deadlifts,anxiety from tren

    acne-idk what caused it either the test or tren
    nose bleeds-blood pressure
    anxiety-tren

  24. i am not into the whole roid rage theory, i think the term is way over used and stupid. All i can say is when i was on a sustanon 250, trenbolone cycle about 6 years ago something happend, i didnt turn green but lets say i destroyed a car and had the cops called on me for something that wouldnt of happend if i wasnt on the tren. That sh*t made me nuts, like silly nuts, i would laugh when i was mad, but not a funny laugh like a serial killer laugh, damn shame...... i was pinning 750mg a week of sus and 75mg of tren eod. worst side effect, tren can only be used when life is going good in my case

  25. Quote Originally Posted by Zero V View Post
    So was your friend pinning you from behind?......
    LMAO!!!!! NO from the side if that makes it less gay

  26. Quote Originally Posted by SoCo4Fun View Post
    fina and halo together? That's pretty badass...Fina alone makes me rage on anything and everything I see...
    Yea it's not a cycle that I'd really recommend. But i've used it several times pre fight or before a compettion.

  27. Phils abscess story

    good read i thought! - pics on there too now
    “We are what we repeatedly do. Therefore, excellence is not an act, but a habit.”

  28. tren gives me the kind of anxiety where i cant get my mind to relax, eq tends to make me somewhat delerious, the combo wasnt good. i came off the EQ because i was prepping and the tren was more important, replaced it with primo and all was well.
  29. UKStrength
    UKStrength's Avatar

    All I got from test E (10 week cycle) was a few back pumps, very annoying shin pumps and a little trouble sleeping.

    Oh and a MASSIVE increase in libido...I don't see that as a problem though

  30. High blood pressure
    Sensitive nipples (pretty much confined to progestin-related compounds, though)

  31. 1-T ED and SD EOD made my left knee go completely dry for some time and I'm finally seeing some recovery. BP went through the roof in post for some reason also.

  32. Its weird you guys think your getting horrible sides from EQ. I highly doubt it because of the structure and nature of the compound. Just sayin...

    Mine would definitely be fluoxymesterone. Blood pressure was literally impossible to control no matter what I did. Tren's night sweats can get really annoying too, but its all worth it.
  

  
 

Similar Forum Threads

  1. The worst side effect you got from Anabolics !
    By Markusrulezzz in forum Anabolics
    Replies: 26
    Last Post: 02-23-2011, 11:29 AM
  2. do your worst!
    By BigBen89 in forum Weight Loss
    Replies: 0
    Last Post: 01-31-2011, 09:44 PM
  3. polling best of best and worst of the worst
    By animaleater2 in forum Anabolics
    Replies: 1
    Last Post: 08-27-2008, 07:53 PM
  4. Worst log ever
    By Ghosting in forum Cycle Info
    Replies: 6
    Last Post: 01-09-2006, 07:38 PM
Log in
Log in